Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 18, NWS Tallahassee, FL

March 18, 2014Walton County, Florida

NWS Tallahassee, FL issued this river flood warning at Mar 18, 2014, 8:34 PM CDT for Walton County, Florida. It took effect at Mar 20, 2014, 4:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 18, 2014, 8:34 PM CDT (01:34 UTC)
In effect from
Mar 20, 2014, 4:00 AM CDT
Expired
Mar 24, 2014, 2:26 AM CDT
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 4 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 13.96 ft at Mar 21, 2014, 10:00 AM CDT.

actionminormoderate101503/1903/2003/2103/2203/2303/2403/25
Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS42 KTAE 190135
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
934 PM EDT TUE MAR 18 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-200134-
/O.NEW.KTAE.FL.W.0017.140319T0600Z-140320T1200Z/
/CARF1.1.ER.140319T0600Z.140319T1200Z.140320T0600Z.NO/
834 PM CDT TUE MAR 18 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE TONIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND 
  CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-200134-
/O.NEW.KTAE.FL.W.0018.140320T1200Z-000000T0000Z/
/BRUF1.1.ER.140320T1200Z.140321T1800Z.000000T0000Z.NO/
834 PM CDT TUE MAR 18 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 PM TUESDAY THE STAGE WAS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.7 FEET BY FRIDAY EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS
  UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE
  RIVER NEAR BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
10 follow-up statements
375 
WGUS82 KTAE 200055
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EDT WED MAR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-210000-
/O.EXT.KTAE.FL.W.0017.000000T0000Z-140321T0000Z/
/CARF1.1.ER.140319T0500Z.140319T1901Z.140320T1800Z.NO/
755 PM CDT WED MAR 19 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-210055-
/O.EXT.KTAE.FL.W.0018.140320T0900Z-140325T0000Z/
/BRUF1.1.ER.140320T0900Z.140321T1800Z.140324T1800Z.NO/
755 PM CDT WED MAR 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:01 PM WEDNESDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
848 
WGUS82 KTAE 201404
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 AM EDT THU MAR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-210600-
/O.EXT.KTAE.FL.W.0017.000000T0000Z-140321T0600Z/
/CARF1.1.ER.140319T0500Z.140319T1901Z.140321T0000Z.NO/
904 AM CDT THU MAR 20 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-211404-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/
/BRUF1.1.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/
904 AM CDT THU MAR 20 2014

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:01 AM THURSDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
663 
WGUS42 KTAE 210124
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
924 PM EDT THU MAR 20 2014

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN FLORIDA...
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-220124-
/O.CON.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/
/BRUF1.2.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/
824 PM CDT THU MAR 20 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:01 PM THURSDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
202 
WGUS82 KTAE 211437
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-221437-
/O.CON.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/
/BRUF1.2.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/
937 AM CDT FRI MAR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:01 AM FRIDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
145 
WGUS82 KTAE 220108
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 PM EDT FRI MAR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-230108-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T1200Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140325T0600Z.NO/
808 PM CDT FRI MAR 21 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:01 PM FRIDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
574 
WGUS82 KTAE 221324
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 AM EDT SAT MAR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-231323-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0300Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T2100Z.NO/
823 AM CDT SAT MAR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH
  HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR 
  BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
436 
WGUS42 KTAE 230312
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 PM EDT SAT MAR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-240312-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140325T0000Z.NO/
1012 PM CDT SAT MAR 22 2014

THE FLOOD WARNING CONTINUES FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM SATURDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EVENING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS
  UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE
  RIVER NEAR BRUCE.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
747 
WGUS82 KTAE 231337
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
937 AM EDT SUN MAR 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-241337-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140324T1800Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T1200Z.NO/
837 AM CDT SUN MAR 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
915 
WGUS82 KTAE 240059
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM EDT SUN MAR 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-241200-
/O.EXT.KTAE.FL.W.0018.000000T0000Z-140324T1200Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T0600Z.NO/
759 PM CDT SUN MAR 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581

$$

17-GOULD
131 
WGUS82 KTAE 240726
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 AM EDT MON MAR 24 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC131-240756-
/O.CAN.KTAE.FL.W.0018.000000T0000Z-140324T1200Z/
/BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T0145Z.NO/
226 AM CDT MON MAR 24 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* AT  1:00 AM MONDAY THE STAGE WAS 12.9 FEET. 
* FELL BELOW FLOOD STAGE AT  8:45 PM SUNDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 18, 1:41 PM CDT, 6 hours 53 minutes earlier.

Area forecast discussion, Mar 18, 1:41 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 PM EDT Tue Mar 18 2014

.Near Term [Through Tonight]...

With weak ridging now aloft and weak surface high pressure in place,
sinking air is finally beginning to erode the heavy clouds from this
morning. Despite the sun finally breaking through, between a cooler
airmass in place and having spent most of the day under heavy cloud
cover, a cool afternoon is still on tap with highs generally staying
in the 60s. Tonight, with high soil moisture from the recent rain
and high pressure in place with clearing skies and weak winds, some
fog is likely to develop tonight after midnight, dissipating a
little after sunrise. Lows tonight will be in the mid-upper 40s.

.Short Term [Wednesday Through Thursday Night]...

Zonal flow aloft on Wednesday will amplify slightly Wednesday
night as a shortwave skims the Southeast. Expect a weak, dry cold
front to move through the Tri-State region Thursday and lay out
along the northern Gulf coast by Thursday evening. Temperatures
will remain seasonable through the period, with no rain expected.

.Long Term [Friday Through Tuesday]...

The upper-level pattern will remain zonal into the weekend. Expect
high pressure to dominate with highs in the upper 70s and lows in
the 50s. By Sunday the first real threat of rain emerges as a
surface front extends from the NE CONUS down through our CWA.
Chances for rain will be best Sunday into Monday morning with even a
chance for isolated thunderstorms in the forecast. Temperatures on
the backside of the front will not be all that different from the
previous few days, approximately 10 degrees cooler for max and min
temps.

&&

.Aviation...
[Through 18Z Wednesday]

MVFR cigs this afternoon will scatter out over the next couple of
hours, becoming VFR. Around 06Z, low cigs and vsbys will set in
across the area, with LIFR conditions at DHN, ABY, and VLD and
MVFR-IFR conditions to the south at TLH and ECP. Winds will remain
light...less than 10 kts through the period.

&&

.Marine...

Winds are gradually tapering off as of this afternoon, with seas
expected to lag several hours behind. Beginning tomorrow, light
winds and low seas will prevail through the weekend.

&&

.Fire Weather...

Relative humidity values will dip into the 20s on Thursday, but will
remain above 28 percent in Florida and will not meet duration
criteria in Alabama. In Georgia, winds will be too low for red flag
conditions. By Friday, relative humidity values will be on the rise
again, with chances for rain increasing for the weekend and early
next week. No red flag conditions are anticipated.

&&

.Hydrology...

Several local rivers are forecast to reach minor flood stage in the
next two days. The Sopchoppy River is currently in minor flood stage
and is expected to crest overnight. It is forecast to stay just
below moderate flood stage. Steady rises continue on the Aucilla,
Ochlockonee, and Withlachoochee Rivers as well. Only minor flood
stages should be reached on these rivers with the exception of the
Ochlockonee near Havana which is expected to reach moderate flood
stage.

With no significant rainfall expected for the rest of the week
(and likely through the weekend) most of the river points will
crest late this week or early this weekend. The exception to this
will be the Suwannee River, which will continue to rise well into
next week as routed flows from the Upper Suwannee and the
Withlacoochee progress downstream. It doesn't look like there's
enough water in the system to reach minor flood stage at any of
the points from Ellaville southward, but this is something that
will need to be monitored moving into next week.

For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   46  77  48  79  47 /   0   0   0   0   0
Panama City   51  69  54  73  53 /   0   0   0   0   0
Dothan        45  75  51  74  44 /   0   0   0   0   0
Albany        45  75  50  74  42 /  10   0   0   0   0
Valdosta      47  75  48  78  46 /  10   0   0   0   0
Cross City    49  77  49  79  50 /   0   0   0   0   0
Apalachicola  50  68  52  71  54 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk through Wednesday morning for Coastal Bay-
     Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...MOORE
SHORT TERM...HARRIGAN
LONG TERM...WALSH/HARRIGAN
AVIATION...MOORE
MARINE...HARRIGAN
FIRE WEATHER...MOORE
HYDROLOGY...MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:34 PM CDTRiver Flood WarningTAEHolmes, Washington48 hr
Mar 19, 3:01 AM CDTAreal Flood WarningTAEDixie, Taylor24 hr
Mar 19, 3:14 AM CDTRiver Flood WarningTAETaylor3 days
Mar 19, 9:53 AM CDTRip Current StatementTAEBay, Gulf13 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.